# SDR C2XA02BT083

- Difficulty date: December 15, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO3465, CREW REPORTED EMERGENCY EXIT LIGHT ABOVE SERVICE DOOR WILL NOT LIGHT.....MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT IAW EMB145 MM 33-50-09. OPS. CHECKED GOOD.  (AIRCRAFT RETURNED TO SERVICE.)
